Pregabalin intoxication-induced encephalopathy with triphasic waves

Title
Pregabalin intoxication-induced encephalopathy with triphasic waves
Author(s)
이세진
Keywords
NONCONVULSIVE STATUS EPILEPTICUS; MYOCLONUS; EPILEPSY; PAIN
Issue Date
201210
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
EPILEPSY & BEHAVIOR, v.25, no.2, pp.170 - 173
Abstract
This report documents the case of a 79-year-old woman presenting with encephalopathy and triphasic waves (TWs) due to pregabalin (PGB) intoxication. For the two years prior to admission, she had taken PGB to treat post-herpetic neuralgia. Brain MRI revealed mild leukoaraiosis and cortical atrophy. Electroencephalography showed continuous frontal-dominant TWs. These TWs were suppressed by intravenous lorazepam, but mental function was not improved. Laboratory tests revealed prerenal azotemia, which may elevate serum PGB and cause toxic encephalopathy with TWs. After fluid therapy and discontinuation of PGB, mental status recovered completely and TWs disappeared. I conclude that PGB intoxication due to deficient renal clearance can cause a reversible encephalopathy with TWs. (C) 2012 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27131http://dx.doi.org/10.1016/j.yebeh.2012.08.002
ISSN
1525-5050
Appears in Collections:
의과대학 > 신경과학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE